Comparison of the dental anomaly frequency in patients with and without mandibular second premolar agenesis


Cantekin K., Celikoglu M.

JOURNAL OF DENTAL SCIENCES, vol.10, no.2, pp.185-189, 2015 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.1016/j.jds.2012.12.013
  • Title of Journal : JOURNAL OF DENTAL SCIENCES
  • Page Numbers: pp.185-189

Abstract

Background/purpose: There is remarkably little information in the literature comparing the prevalence of dental anomalies associated with mandibular second premolar (MP2) agenesis with control groups. The aim of the present study was to investigate the frequency of dental anomalies associated with agenesis of the MP2, and to compare the results with control groups.